# SDR GTIA20121002492

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 25,925 hours, 11,099 cycles
- Engine: Iae V2533A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR ASSIST PRESSURE LOW.   SERVICED R4 DOOR ASSIST IAW AMM 52-10-00-614-001-A LEAK CHECK GOOD.
